# SDR 9805129953

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Nr 2 Stall Warn
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL WARNING INDICATION FAILURE LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 STALL WARNING COMPUTER AND TRANSDUCER, OPERATIONAL CHECK NORMAL.
